# SDR CALA2018060531318

- Difficulty date: May 18, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 90,019 hours, 16,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 148W71021
- Condition: Cracked
- Location: Bs 2370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2370 LT PIVOT BULKHEAD FORWARD STRUCTURE, OTBD SURFACE FOUND CRACKED,  REPAIRED IAW EA 5380-01113 OP11.
